Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On high-dimensional representations of knot groups

Stefan Friedl and Michael Heusener

Algebraic & Geometric Topology 18 (2018) 313–332
Bibliography
1 M Aschenbrenner, S Friedl, H Wilton, 3–manifold groups, 20, Eur. Math. Soc. (2015) MR3444187
2 L Ben Abdelghani, M Heusener, Irreducible representations of knot groups into SL(n,C), Publ. Mat. 61 (2017) 363 MR3677866
3 A Borel, Linear algebraic groups, 126, Springer (1991) MR1102012
4 K S Brown, Cohomology of groups, 87, Springer (1994) MR1324339
5 G Burde, On branched coverings of S3, Canad. J. Math. 23 (1971) 84 MR0281189
6 G Burde, Links covering knots with two bridges, Kobe J. Math. 5 (1988) 209 MR990822
7 G Burde, H Zieschang, M Heusener, Knots, 5, De Gruyter (2013) MR3156509
8 J O Button, Strong Tits alternatives for compact 3–manifolds with boundary, J. Pure Appl. Algebra 191 (2004) 89 MR2048308
9 D Cooper, D D Long, Remarks on the A–polynomial of a knot, J. Knot Theory Ramifications 5 (1996) 609 MR1414090
10 D Cooper, D D Long, A W Reid, Essential closed surfaces in bounded 3–manifolds, J. Amer. Math. Soc. 10 (1997) 553 MR1431827
11 C W Curtis, I Reiner, Methods of representation theory, I, Wiley (1981) MR632548
12 I Dolgachev, Lectures on invariant theory, 296, Cambridge Univ. Press (2003) MR2004511
13 E Falbel, A Guilloux, Dimension of character varieties for 3–manifolds, Proc. Amer. Math. Soc. 145 (2017) 2727 MR3626524
14 W Fulton, J Harris, Representation theory, 129, Springer (1991) MR1153249
15 M Heusener, SL(n, )–representation spaces of knot groups, from: "Topology, geometry and algebra of low-dimensional manifolds" (editor T Kitano), Kôkyûroku 1991, RIMS (2016) 1
16 M Heusener, O Medjerab, Deformations of reducible representations of knot groups into SL(n,C), Math. Slovaca 66 (2016) 1091 MR3602606
17 M Heusener, V Muñoz, J Porti, The SL(3, )–character variety of the figure eight knot, Illinois J. Math. 60 (2016) 55 MR3665172
18 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, 336, Amer. Math. Soc. (1985) MR818915
19 P Menal-Ferrer, J Porti, Local coordinates for SL(n,C)–character varieties of finite-volume hyperbolic 3–manifolds, Ann. Math. Blaise Pascal 19 (2012) 107 MR2978315
20 P Menal-Ferrer, J Porti, Twisted cohomology for hyperbolic three manifolds, Osaka J. Math. 49 (2012) 741 MR2993065
21 V Muñoz, J Porti, Geometry of the SL(3, )–character variety of torus knots, Algebr. Geom. Topol. 16 (2016) 397 MR3470704
22 P E Newstead, Introduction to moduli problems and orbit spaces, 51, Narosa (1978) MR546290
23 C Procesi, The invariant theory of n × n matrices, Advances in Math. 19 (1976) 306 MR0419491
24 A S Rapinchuk, On SS–rigid groups and A Weil’s criterion for local rigidity, I, Manuscripta Math. 97 (1998) 529 MR1660132
25 K Reidemeister, Knoten und Verkettungen, Math. Z. 29 (1929) 713 MR1545033
26 K Reidemeister, Knotentheorie, 1, Springer (1932)
27 J J Rotman, An introduction to homological algebra, Springer (2009) MR2455920
28 J P Serre, Linear representations of finite groups, 42, Springer (1977) MR0450380
29 G S Walsh, Great circle links and virtually fibered knots, Topology 44 (2005) 947 MR2153978
30 B A F Wehrfritz, Infinite linear groups : an account of the group-theoretic properties of infinite groups of matrices, 76, Springer (1973) MR0335656
31 H Zieschang, E Vogt, H D Coldewey, Surfaces and planar discontinuous groups, 835, Springer (1980) MR606743